# SDR SIMA20131112005

- Difficulty date: November 12, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14569645401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND FUEL LINE SUPPORT BRACKET AT LT RIB 3 BENEATH PANEL 531AB CRACKED.  REMOVED AND REPLACED FUEL LINE SUPPORT BRACKET IAW AMM 28-00-00 AND 20-10-01.
